# SDR 03362410

- Difficulty date: December 28, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N410FJ
- Make and model: Dorner DO328300
- Aircraft serial: 6239
- Aircraft time: 7,057 hours, 7,118 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2304700000
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 6239 THE CREW REPORTED ON LANDING THAT THE NOSE WHEEL WAS TURNED TO THE LEFT.  THE FLIGHT LANDED SAFELY AND PASSENGERS DEPLANED NORMALLY.  THE NWS POTENTIOMETERS WERE REPLACED AND A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED.  THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE ON 12/30/93
